The Open UniversitySkip to content
 

The World Cup draw's flaws

Jones, M. C. (1990). The World Cup draw's flaws. Mathematical Gazette, 74(470) pp. 335–338.

URL: http://www.jstor.org/stable/3618128
Google Scholar: Look up in Google Scholar
Item Type: Journal Article
Copyright Holders: 1990 The Mathematical Association
ISSN: 0025-5572
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 28322
Depositing User: Sarah Frain
Date Deposited: 16 Mar 2011 15:08
Last Modified: 17 Mar 2011 11:55
URI: http://oro.open.ac.uk/id/eprint/28322
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk